| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient was implanted with a light adjustable lens (lal, sn (b)(6), +18.5d) in the left eye on (b)(6) 2023.Multiple refractive light treatments and prk enhancement were performed, however, no lock in treatments were completed.The lens was explanted from the left eye on (b)(6) 2024 due to patient dissatisfaction with vision.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections d9, g3, g6, h3 and h6.The explanted lal was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.